Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok, I'm on like Day 30-40 of Accutane (don't feel like counting) and I been getting these Eye Styes on my eye lids. They hurt like hell.

They come and go away in like 2-4 days. After they go away it will come back in like about 2 days or so. Then it goes away in 2-4 days again. How do I stop these? They hurt and make my eye lid sag! It's been happeneing for about a week and a half

Share this post


Link to post
Share on other sites

Have you talked to your dermatologist about this? I'm due to start accutane too. I've read through the leaflet/info pack and it does mention that your eyes can become more prone to infection and these kind of things. I'd definately check it out with a health professional.

Share this post


Link to post
Share on other sites

She said to put warm compresses on it 4 times a day for 10 minutes. I don't think that does anything. I go in next week so I'll bring it up again.

Share this post


Link to post
Share on other sites

She said to put warm compresses on it 4 times a day for 10 minutes. I don't think that does anything. I go in next week so I'll bring it up again.

Warm compresses are definitely what will help with the majority of eye styes, but you can't expect them to go away after doing 1 or 2 of them. Just be consistent!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×